So my boyfriend and i had sex on Friday, November 25th. He didn't finish inside me but on my stomach instead, and i thought i felt some drip down. I wiped with a towel immediately and washed 3 times afterwards but i was still scared so i took Plan B 71 hours later. My period is very irregular so I wasn't sure when my period was coming but I knew it was soon. November 28th was 28 days since I began my last period. My period had not came and it's now December 1st. I just went to the bathroom and there was brown spotting but the more i wiped it turned to a very light red. Is this my period? Or a sign of pregnancy? Or a side effect of Plan B? Should i consider this my period? Is there still a chance of me being pregnant. I have been going absolutely INSANE since it happened and I've been extremely stressed. I also ate a lot of clementines last night and drank orange juice and had another clementine this morning since vitamin C can induce your period i read. I also took a hot bath last night since it's supposed to help with that also. Please please please help me I'm so paranoid I'm losing it. (i also have extreme paranoia anyways and have for as long as i can remember so that does not help this)
You didn't need Plan B. You weren't going to be pregnant in that situation. All Plan B will have done is mess up your menstrual cycle (as you are finding out) & give you hormonal symptoms, such as those you'd get with a period or pregnancy.
Your body will have irregular bleeding for a while, until your hormones re-balance. It's impossible to way what is your period & what is hormonal bleeding from the Plan B. It's just going to be a case of waiting.
You can do a pregnancy test to put your mind at rest. However, you were too close to the date of your next period to have been fertile, so there's nothing to worry about. That's if your periods are usually monthly. Give it a couple of weeks before doing the test, but I am sure you won't be pregnant.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Feb 2014 • 1 answer
Posted 19 Feb 2014 • 1 answer
Posted 17 May 2015 • 1 answer
Posted 22 Dec 2015 • 2 answers
Posted 9 Jun 2016 • 1 answer